W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
CXT201412 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
06/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2023, the patient underwent an endovascular treatment of an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis (trunk ipsilateral leg) and gore® excluder® aaa endoprostheses (two contralateral legs).Pta ballooning was performed to a stenosis site of the left external iliac artery before devices implanted.Then, a 16fr gore® dryseal flex introducer sheath was inserted from the right side and the gore® excluder® conformable aaa endoprosthesis (trunk ipsilateral leg) was implanted.A 12fr gore® dryseal flex introducer sheath was inserted from the left side and the contralateral leg (plc201200j) was implanted in the left common iliac artery.Then, the ipsilateral leg of the trunk was deployed in the right limb and the contralateral leg (plc141000j) was implanted in the right common iliac artery to extend the ipsilateral leg.After all devices were implanted, an angiography was performed and it revealed that a proximal type i endoleak or a type ii endoleak.Touch-up ballooning was performed to the proximal of the trunk and the physician determined it is high possibility this endoleak might be the type ii endoleak.The physician decided to monitor this endoleak.A stent was implanted in the stenosis site which had been observed before this procedure in the left external iliac artery.Afterwards, an angiography revealed the blood flow had no issue, so the procedure was attempted to conclude.While the access site was closed, it was noticed that the blood pressure of the left limb was not able to be confirmed and an angiography revealed there was no blood flow.It was confirmed the left common femoral artery was thrombosed occluded by ivus.The thrombectomy using fogarty catheter was performed to treat the thrombosis occlusion of the cfa.Then a stent was implanted in this area because the thrombus was not able to be removed totally.The patient tolerated the procedure.Regarding the endoleak, the physician said that it is high possibility that this endoleak was the type ii endoleak.He also said even if there was the proximal type i endoleak, it was quite minor.Regarding the thrombosis occlusion of the left cfa, the physician said that it was totally unknown the cause of this occlusion.Reportedly, there was no information that thrombus has been observed on the vessel wall of the left cfa before the procedure.
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device remains implanted.Return not possible.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.